# SDR 2005UALA00712

- Difficulty date: July 26, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 38,637 hours, 28,597 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 807 IS DENTED AT STR 28R.  CUT OUT DAMAGE AND INSTALLED A TRIPLER REPAIR REF SRM 53-00-01 FIG 229.
